# SDR RAIA00110003

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 13,061 hours, 12,594 cycles
- Engine: Garrtt TPE33114
- Engine time: 13,217 hours, 13,929 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Transmitter
- Part number: 1241012
- Part serial: 32102
- Condition: Inoperative
- Part time: 59 hours, 74 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7228-STL-LEFT ENGINE HIGH OIL PRESSURE. MAINTENANCE REMOVED AND REPLACED LEFT ENGINE OIL PRESSURE TRANSMITTER.
